# SDR CA070914004

- Difficulty date: July 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Ayres S2RT15RESTD
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION DURING SPRAYING OPERATIONS RESULTING IN A FORCED LANDING AND SUBSTANTIAL AIRFRAME DAMAGE. MFG WILL MONITOR INVESTIGATION OF THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20070914004)
